We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi Ladies,So this month is my first round of Clomid. I'd had AF visiting for 2 months straight, so doc put me on BCP first (to stop flow) then had me start Clomid on day after last BCP. Well, BCP got rid of AF and I was good to go and started the Clomid. Then, after day 3 of Clomid, I started spotting! It has been very light and almost no cramps, but it's still here after days 4 and 5 of Clomid. I called my doc and after checking for pregnancy (negative) he told me to just keep up with our plan. I also started my OPKs to see if it was ovulatory bleeding, but those have also been negative. I'm not sure if this is due to the BCPs or a weird side effect of the Clomid. Has anyone else ever experienced spotting while still taking Clomid? Does this mean it didn't work?
I would guess it's something weird to do with stopping your period. If your doc says to keep on with the clomid, then I would do it unless it comes on full - at which point it's time to check in with the doc again.
Michelle & David - WTTC with PCOS
DD - Kaia, May 9, 2013
Thanks ladies! I ended up getting a positive OPK a couple days after last Clomid pill and I definitely saw a spike in my bbt, but my blood test indicated I didn't ovulate. Maybe just not a strong enough ovulation? I get to try again this month, so hopefully this was a one time thing!